# SDR HEEA955567

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C2300DL4B
- Condition: Erratic
- Location: Cockpit
- Component: Masco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS UNIT GIVES ERRATIC READINGS.
